# SDR CALA2021090101468

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 85,332 hours, 33,453 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: AJ5R3425
- Condition: Failed
- Location: Pax Oxygen
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

O2 GENERATOR FAILED TO OPERATE FIRE REMOVED PSU FOR QUARANTINE SEE ATTACHED PHOTO SDR INSP DUE PSU WAS 24 RIGHT
